# SDR UIEA2018031900436

- Difficulty date: March 16, 2018
- Submitted: March 19, 2018
- Operation: Air carrier
- Aircraft: N1321A
- Make and model: Boeing 767306
- Aircraft serial: 27957
- Aircraft time: 81,938 hours, 18,982 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Valve
- Part number: 97980612
- Part serial: 343C
- Condition: Failed
- Location: Apu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU INOPERATIVE.  ACCOMPLISHED AN APU BITE IAW FIM 49-11/ 958,  FOUND REVERSE FLOW FAULT. ACCOMPLISHED 49-11 FAULT TREE 965. REMOVED AND REPLACED APU SURGE VALVE IAW AMM 49-53-01, OPS CHECKED NORMAL.
